Modulational instability and multiple rogue wave solutions for the generalized CBS-BK equation

Gang W., Manafian J., BENLİ F. B. , İLHAN O. A. , Goldaran R.

MODERN PHYSICS LETTERS B, vol.35, no.24, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 24
  • Publication Date: 2021
  • Doi Number: 10.1142/s021798492150408x
  • Title of Journal : MODERN PHYSICS LETTERS B
  • Keywords: Multiple rogue wave solutions, multiple soliton solutions, generalized Calogero-Bogoyavlenskii-Schiff-Bogoyavlensky-Konopelchenko equation, the modulation instability, BOGOYAVLENSKII-SCHIFF EQUATION, LUMP SOLUTIONS, BREATHER SOLUTIONS, CONSERVATION-LAWS, SOLITARY, SOLITONS


An integrable of the generalized Calogero-Bogoyavlenskii-Schiff-Bogoyavlensky-Konopelchenko (CBS-BK) equation is studied, by employing Hirota's bilinear method the bilinear form is obtained, and the multiple-soliton solutions are constructed. The modified of improved bilinear method has been utilized to investigate multiple solutions. In addition, some graphs including 3D, contour, density, and y-curves plots of the addressed equation with specific coefficients are shown. Finally, under certain conditions, the asymptotic behavior of the linearization solution is analyzed to prove that the modulation instability is stable for some points.